MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Helvetica paediatrica acta · 1988

[Acute poisoning with a narcotic (Tramadol) in an infant of five weeks].

Bianchetti M G, Beutler A, Ferrier P E

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Accidental rectal administration of 27 mg/kg of the narcotic analgesic Tramadol to a five-week-old infant resulted in severe cerebral depression, which had to be treated with Naloxone during 48 hours. The severity and the duration of this intoxication are not explained solely by the high dosage of Tramadol. A decreased elimination kinetics and an increased permeability of the blood-cerebrospinal fluid barrier probably also account for the pattern of the present intoxication.

Для цитирования: Bianchetti M G, Beutler A, Ferrier P E. [Acute poisoning with a narcotic (Tramadol) in an infant of five weeks].. Helvetica paediatrica acta. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.